MathSciNet Relay Station
MathSciNet bibliographic data
MR2514453 (2010c:92091) 92D25 (37N25)
Yuan, Sanling; Song, Yongli Stability and Hopf bifurcations in a delayed Leslie-Gower predator-prey system. J. Math. Anal. Appl. 355 (2009), no. 1, 82–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement